Source: Kyoto J. Math.
Volume 52, Number 3
This paper stresses the strong link between the existence of partial holomorphic connections on the normal bundle of a foliation seen as a quotient of the ambient tangent bundle and the extendability of a foliation to an infinitesimal neighborhood of a submanifold. We find the obstructions to extendability, and thanks to the theory developed we obtain some new Khanedani–Lehmann–Suwa type index theorems.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
[ABT1] M. Abate, F. Bracci, and F. Tovena, Index theorems for holomorphic self-maps, Ann. of Math. (2) 159 (2004), 819–864.
[ABT2] M. Abate, F. Bracci, and F. Tovena, Index theorems for holomorphic maps and foliations, Indiana Univ. Math J. 57 (2008), 2999–3048.
[ABT3] M. Abate, F. Bracci, and F. Tovena, Embeddings of submanifolds and normal bundles, Adv. Math. 220 (2009), 620–656.
[Ati] M. F. Atiyah, Complex analytic connections in fibre bundles, Trans. Amer. Math. Soc. 85 (1957), 182–207.
Mathematical Reviews (MathSciNet): MR86359
[Br] F. Bracci, First order extensions of holomorphic foliations, Hokkaido Math. J. 33 (2004), 473–490.
[Bru] M. Brunella, Some remarks on indices of holomorphic vector fields, Publ. Mat. 41 (1997), 527–544.
[Ca] C. Camacho, “Dicritical singularities of holomorphic vector fields” in Laminations and Foliations in Dynamics, Geometry and Topology (Stony Brook, N.Y., 1998), Contemp. Math. 269, Amer. Math. Soc., Providence, 2001, 39–45.
[CL] C. Camacho and D. Lehmann, Residues of holomorphic foliations relative to a general submanifold, Bull. London Math. Soc. 37 (2005), 435–445.
[CMS] C. Camacho, H. Movasati, and P. Sad, Fibered neighborhoods of curves in surfaces, J. Geom. Anal. 13 (2003), 55–66.
[CS] C. Camacho and P. Sad, Invariant varieties through singularities of holomorphic vector fields, Ann. of Math. (2) 115 (1982), 579–595.
Mathematical Reviews (MathSciNet): MR657239
[Ei] D. Eisenbud, Commutative Algebra: With a View Toward Algebraic Geometry, Grad. Texts in Math. 150, Springer, New York, 1995.
[Ho] T. Honda, Tangential index of foliations with curves on surfaces, Hokkaido Math. J. 33 (2004), 255–273.
[KS] B. Khanedani and T. Suwa, First variations of holomorphic forms and some applications, Hokkaido Math. J. 26 (1997), 323–335.
[Lee] J. M. Lee, Introduction to Smooth Manifolds, Grad. Texts in Math. 218, Springer, New York, 2003.
[LS1] D. Lehmann and T. Suwa, Residues of holomorphic vector fields relative to singular invariant subvarieties, J. Differential Geom. 42 (1995), 165–192.
[LS2] D. Lehmann and T. Suwa, Generalization of variations and Baum–Bott residues for holomorphic foliations on singular varieties, Internat. J. Math. 10 (1999), 367–384.
[MS] J. W. Milnor and J. Stasheff, Characteristic Classes, Princeton Univ. Press, Princeton, 1957.
Mathematical Reviews (MathSciNet): MR440554
[MY] Y. Mitera and J. Yoshizaki, The local analytical triviality of a complex analytic singular foliation, Hokkaido Math. J. 33 (2004), 275–297.
[Sa] K. Saito, Theory of logarithmic differential forms and logarithmic vector fields, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 27 (1980), 265–291.
Mathematical Reviews (MathSciNet): MR586450
[Su] T. Suwa, Indices of Vector Fields and Residues of Singular Holomorphic Foliations, Actualités Math., Hermann, Paris, 1998.